# SDR IPXA2022042281383

- Difficulty date: April 5, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stringer
- Part number: ARB293312
- Condition: Cracked
- Location: R/H Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:4CR/H WING FIXED L/E LOWER STRINGER EXISTING REPAIR DOUBLER IS CRACKED AT STA XOS=906.5607.REMOVED, FAB AND REPLACED CRACK REPAIR DOUBLER AT STA XOS=906.5607 IAW MD11 SRM 57-40-03 FIG 201 REPAIR 1 (MAJOR)
